# SDR HNAA2016070500205

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 51,323 hours, 60,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE ONLINE, ABORTED NR 1 ENGINE START AT 40 PERCENT NH, DUE TO REPORT OF POSSIBLE SMOKE IN REAR CABIN.  PERFORMED 2 NORMAL NR 1 ENGINE START W/NR 2 ENGINE ONLINE.  NO SMOKE, FUMES OR ELECTRICAL ODOR NOTED.  OPS CK ENGINE BLEEDS AND OK FOR SERVICE.
